If you use Excedrin, Bufferin, Gas-X, or NoDoz, you might want to pay attention to this.

Novartis, the pharmaceutical company that produces these medications, is issuing a recall of certain bottle sizes of these medicines. The company has cited concerns that "powerful prescription painkillers" may have gotten mixed in with the over-the-counter drugs:

Mixing of different products in the same bottle could result in consumers taking the incorrect product and receiving a higher or lower strength than intended or receiving an unintended ingredient. This could potentially result in overdose, interaction with other medications a consumer may be taking, or an allergic reaction if the consumer is allergic to the unintended ingredient.

The company had also warned that some bottles may include chipped or broken tablets, and they are working closely with the FDA to correct the situation. As of Sunday, there have been no reports of people affected by the "mix-up."

Now I can understand a recall over chipped or broken tablets, but how do you mix-up the over-the-counter commercial medications with the prescription-strength stuff? Unless the pills look really similar or something, you'd think somebody would've caught that...